# SDR SWIA201334154

- Difficulty date: August 1, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 25,700 hours, 20,848 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Knob
- Condition: Dirty
- Location: Rudder Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM KNOB NOT RETURNING TO CENTERED POSITION, STICKING EITHER LT OR RT, CAUSING THE RUDDER TO RUN AWAY.  FLT#4734 CLEANED & RESECURRED RUDDER TRIM KNOB IAW AMM.  OPERATIONS CHECKED GOOD.
